A Note on Tolstov's Theorem on Harmonic Functions in the Plane.
Mathematica Scandinavica, Tome 78 (1996) no. 2, pp. 178-182
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Tolstov theorem, harmonic functions in plane domains, regularity
@article{MS2_1996__78_2_167382,
author = {N.V. Rao},
title = {A {Note} on {Tolstov's} {Theorem} on {Harmonic} {Functions} in the {Plane.}},
journal = {Mathematica Scandinavica},
pages = {178--182},
year = {1996},
volume = {78},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MS2_1996__78_2_167382/}
}
N.V. Rao. A Note on Tolstov's Theorem on Harmonic Functions in the Plane.. Mathematica Scandinavica, Tome 78 (1996) no. 2, pp. 178-182. http://geodesic.mathdoc.fr/item/MS2_1996__78_2_167382/